MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709600
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 09/2017).
 
Event or Problem Description
It was reported that the patient had a port implanted in chest which resulted in alleged (b)(6) infection.Therefore, the port system was removed.
 
Event or Problem Description
It was reported that the patient had a port implanted in chest which resulted in alleged staph infection.Therefore, the port system was removed.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 09/2017),g4 h11: h6 (device) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10032967
Report Number3006260740-2020-01695
Device Sequence Number16890676
Product Code LJT
UDI-Device Identifier00801741026720
UDI-Public(01)00801741026720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1709600
Device Catalogue Number1709600
Device Lot NumberREZK0248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;